# SDR SWAA2017112017891

- Difficulty date: November 10, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 10,400 hours, 4,476 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A8540U7
- Condition: Deformed
- Location: Bs 203
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DEFORMED AT BS 203.8, STRINGER 17L.   REPAIRED THE FRAME IAW ER.
